| Catalog Number |
J451H |
| Medical Device Problem Code |
Material Separation (1562)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/01/2025
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that a patient underwent an unknown procedure on an unknown date and suture was used.It was reported by healthcare professional that needle detached from suture on one single pack.There is no adverse reaction to the patient reported.Additional information was requested.
Additional Manufacturer Narrative
Product complaint # (b)(4).Date sent to the fda: 12/4/2025.H6 component code: g07002 - pending evaluation of returned device.This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by ethicon, or its employees that the report constitutes an admission that the product, ethicon, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.A manufacturing record evaluation was performed for the finished device lot, and no non-conformances were identified.Additional information was requested; the following was obtained: product code: (39) j451h product lot batch: 107038 tracking: (b)(4) (b)(6).Received at cg labs on (b)(6) 2025.1.Could you please clarify if wrong devices belongs to this complaint? 2.If not, could you please clarify if the wrong received products belongs to a different complaint? if so, can you please provide the complaint number.3.If the devices was not reported before, please provide more details of device malfunction.4.If the product doesn¿t belong to any complaint, please let us know so we can discard it or advise if the product is required to be returned.So, the lot number on the case should have read 107038, i'm not sure where the lot number with letters came from.- when did the needle detach from the suture thread (removal from package / during handling prior to use on patient/ during passage through tissue / during tying / post-op)? - please provide the purchase order for the credit request.- to whom should the shipper kit be sent? please provide the contact's name, department, street address (including zip code), email address, and phone number.Please do not use a p.O.Box.- please provide the status of the device(s) as it has not been received for analysis.If the device has been shipped, please provide the shipment tracking details.- provide the source or name and title of external person providing answers to follow-up (external person submitting answers to sales rep).Needle detached during passage through tissue.-purchase order is being sent as an attachment to this email.-please send kit to: (please refer to the attached email).-we still currently have the opened box, have not used any other packages in box a device has been received; however, it has not yet been evaluated.Any further information derived from the evaluation will be submitted in a supplemental 3500a form.
Additional Manufacturer Narrative
Product complaint # (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by ethicon inc, or its employees that the report constitutes an admission that the product, ethicon inc or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.Additional information: h6.Additional information received: i received an email about the suture we submitted for credit.See attached, i'm not sure where the number lot number came from but the lot number for which they received is correct.I guess my question is how to i respond to their email? is the lot number of all the letters from something else? theres been so much back and forth with this case that i'm getting confused.We also are awaiting another case from a covetrus order with the same issue.Thank you so much, i hope all of this makes sense.
Additional Manufacturer Narrative
Product complaint # = > (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by ethicon, or its employees that the report constitutes an admission that the product, ethicon, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.Additional information: d9, h3, h6 b03 investigation summary = > the product was returned to eth for evaluation.Visual inspection revaluated that one open box with thirty-nine (39) unopened samples was received for analysis.Product code j451h.As per the sampling plan, a visual inspection was performed on thirteen samples, the packets were opened, and the swage and attachment area were noted as expected.The sutures were dispensed without problems and examined along the strand no anomalies were observed during evaluation.The functional test was performed using instron equipment and the pull force result was above the minimum requirements.As part of eth quality process all devices are manufactured, inspected, and released to approved specifications.The event described could not be confirmed as the device was returned without detectable damage.Although no product defect was identified, there may have been other circumstances or issues that occurred during the use of the device that could not be replicated during the laboratory analysis.Additional complaint information monitoring for potential safety signals is conducted through complaint trending as part of post market surveillance.Additional b03 investigation summary = > the product was returned to eth for evaluation.Visual inspection revaluated that one open box with twenty-seven(27) unopened samples was received for analysis.Product code j451h.As per the sampling plan, a visual inspection was performed on thirteen samples, the packets were opened, and the swage and attachment area were noted as expected.The sutures were dispensed without problems and examined along the strand no anomalies were observed during evaluation.The functional test was performed using instron equipment and the pull force result was above the minimum requirements.As part of eth quality process all devices are manufactured, inspected, and released to approved specifications.The event described could not be confirmed as the device was returned without detectable damage.Although no product defect was identified, there may have been other circumstances or issues that occurred during the use of the device that could not be replicated during the laboratory analysis.Additional complaint information monitoring for potential safety signals is conducted through complaint trending as part of post market surveillance.